# SDR UIEA2017061601027

- Difficulty date: June 16, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,572 hours, 37,861 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 4200351
- Part serial: 066
- Condition: Malfunctioned
- Location: Interconnect
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EICAS MAINTENANCE MESSAGE FOR EQUIP COOLING BITE DISPLAYED.  ACCOMPLISHED EQUIP COOLING BITE TEST IAW FIM 21-58 F/T 873 FOUND INTERCONNECT VALVE TO BE STICKING AND SLOW, REMOVED AND REPLACED INTERCONNECT VALVE IAW AMM 21-58-01, VALVE OPS CHECKED GOOD, NO MESSAGE, GOOD BITE CHECK OF CONTROLLER.
